J. Math. Anal. Appl. 395, 19-29 (2012) [DOI: 10.1016/j.jmaa.2012.04.048]

Uniqueness for Inverse Sturm-Liouville Problems with a Finite Number of Transmission Conditions

Mohammad Shahriari, Aliasghar Jodayree Akbarfam, and Gerald Teschl

We establish various uniqueness results for inverse spectral problems of Sturm-Liouville operators with a finite number of discontinuities at interior points at which we impose the usual transmission conditions. We consider both the cases of classical Robin and of eigenparameter dependent boundary conditions.

MSC2010: Primary 34B20, 34L05; Secondary 34B24, 47A10
Keywords: Inverse Sturm-Liouville problem, eigenparameter dependent boundary conditions, internal discontinuities.

TeX file (43K) or pdf file (297K)